# SDR GTIA2019072203498

- Difficulty date: July 22, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 8,417 hours, 3,655 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FA REPORTED STRONG ODOR OF BURNING OIL AROUND ROW 20 DURING DESCENT -PERFORMED ENG RUN WITH FLT CREW ASSISTANCE, OPS CHECK PACK 1 AND PAC 2. VERIFIED ROW 20 NO ODOR PRESENT THROUGHOUT CABIN AREA. IAW TSM 05-50-00-810-831. A/C OK FOR SERVICE
